Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have vaccinated my son with HIB vaccine and hepatitis A vaccine yesterday. Today morning he had fever. Is that vaccine causes fever or he had any virus infection?

2 Doctors Answered
These vaccines do not cause fever.
1 person found this helpful
Hi lybrate-user, Vaccines usually cause fever for 24 to 48 hours after administration of Vaccine. If the fever is persisting beyond this period or associated with other symptoms like cold, cough, throat pain, loose stools, then we can think other reasons such as Viral infections. Hope I have answered your query. Regards,
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.